# SDR CALA2011040700269

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 62,369 hours, 16,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 1120 LEFT SIDE OF FUSELAGE BETWEEN S8LT AND S9LT IN CABIN.  TREATED, PRIMED AND INSTALLED FABRICATED FRAME REPAIR DOUBLERS.  ND COLD WORKED HOLES AT END OF REPAIR DOUBLERS AND INSTALLED FASTENERS, SEALED EDGES AT STA 1120, LEFT SIDE OF FUSELAGE BETWEEN S8LT AND S9LT IN CABIN REF SRM 53-00-07 REPAIR 1.
